# SDR SCNA99752

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE EMERGENCY BATTERY PACK FOR THE EXIT LIGHT AT STA 480 WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW B727 MM 335071, OPERATIONALLY CHECKS GOOD IAW B727 MM 335001.
